International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 19-23

On some properties of the spaces of almost continuous functions

Ryszard Jerzy Pawlak

Institute of Mathematics, Lódź University, Banacha 22, Lódź 90-238, Poland

Received 1 May 1992; Revised 31 October 1994

Copyright © 1996 Ryszard Jerzy Pawlak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we prove that, in the space 𝒜 of almost continuous functions (with the metric of uniform convergence), the set of functions of the first class of Baire is superporous at each point of this space